# SDR VNAA0210019

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 18,720 hours, 16,397 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Ejector Valve
- Part number: 851003
- Part serial: 0789
- Condition: Failed
- Location: Rh
- Part time: 15,499 hours, 13,485 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED AN AIRFOIL DE-ICE FAIL CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
